# SDR IPXA2025053199694

- Difficulty date: January 20, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 26,356 hours, 3,856 cycles
- System (JASC): 5755 · Spoilers
- Part: Retainer
- Condition: Damaged
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** MAJOR REPAIR *** LH WING #5 SPOILER DAMAGED INSTALLED SEAL AND SEAL RETAINERS PER SRM 51-40-02.
